# SDR SWAA2017071715013

- Difficulty date: July 8, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 70,028 hours, 55,991 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 657378212
- Part serial: NS0094
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL UPPER AFT SPAR CORRODED IN FRONT OF NR 4 ELEVATOR HINGE 8 FT FROM INBOARD END.  REPAIRED SPAR PER ER AND EA.
